Relaxation for a class of nonconvex functionals defined on measures
Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 3, p. 345-361
@article{AIHPC_1993__10_3_345_0,
     author = {Bouchitte, Guy and Buttazzo, Giuseppe},
     title = {Relaxation for a class of nonconvex functionals defined on measures},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {3},
     year = {1993},
     pages = {345-361},
     zbl = {0791.49016},
     mrnumber = {1230712},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_3_345_0}
}
Bouchitté, Guy; Buttazzo, Giuseppe. Relaxation for a class of nonconvex functionals defined on measures. Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 3, pp. 345-361. http://www.numdam.org/item/AIHPC_1993__10_3_345_0/

[1] L. Ambrosio and G. Buttazzo, Weak Lower Semicontinuous Envelope of Functionals Defined on a Space of Measures, Ann. Mat. Pura Appl., Vol. 150, 1988, pp. 311-340. | Zbl 0648.49009

[2] G. Bouchitté, Représentation intégrale de fonctionnelles convexes sur un espace de mesures, Ann. Univ. Ferrara, Vol. 33, 1987, pp. 113-156. | Zbl 0721.49041

[3] G. Bouchitté and G. Buttazzo, New Lower Semicontinuity Results for non Convex Functionals defined on Measures, Nonlinear Anal., Vol. 15, 1990, pp. 679-692. | Zbl 0736.49007

[4] G. Bouchitté and G. Buttazzo, Integral Representation of Nonconvex Functionals defined on Measures, Ann. Inst. H. Poincaré Anal. Non Linéaire (to appear). | Numdam | Zbl 0757.49012

[5] G. Bouchitté and M. Valadier, Integral Representation of Convex Functionals on a Space of Measures, J. Funct. Anal., Vol. 80, 1988, pp. 398-420. | Zbl 0662.46009

[6] G. Bouchitté and M. Valadier, Multifonctions s.c.i. et régularisée s.c.i. essentielle. Proceedings « Congrès Franco-Québécois d'Analyse Non Linéaire Appliquée », Perpignan, June 22-26, 1987, in Analyse Non Linéaire-Contribution en l'Honneur de J. J. Moreau, Bordas, Paris, 1989, pp. 123-149. | Numdam | Zbl 0704.49017

[7] G. Buttazzo, Semicontinuity, Relaxation and Integral Representation in the Calculus of Variations, Pitman Res. Notes Math. Ser., Vol. 207, Longman, Harlow, 1989. | Zbl 0669.49005

[8] G. Buttazzo and G. Dal Maso, On Nemyckii Operators and Integral Representation of Local Functionals. Rend. Mat., Vol. 3, 1983, pp. 491-509.

[9] E. De Giorgi, L. Ambrosio and G. Buttazzo, Integral Representation and Relaxation for Functionals defined on Measures, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., Vol. 81, 1987, pp. 7-13. | Zbl 0713.49018

[10] F. Demengel and R. Temam, Convex Functions of Measures and Applications, Indiana Univ. Math. J., Vol. 33, 1984, pp. 673-709. | Zbl 0581.46036

[11] N. Dunford and J.T. Schwartz, Linear Operators, Interscience Publishers Inc., New York, 1957. | Zbl 0084.10402

[12] C. Goffman and J. Serrin, Sublinear Functions of Measures and Variational Integrals, Duke Math. J., Vol. 31, 1964, pp. 159-178. | Zbl 0123.09804

[13] F. Hiai, Representation of Additive Functionals on Vector Valued normed Kothe Spaces, Kodai Math. J., Vol. 2, 1979, pp. 300-313. | Zbl 0431.46025

[14] A.D. Ioffe, On Lower Semicontinuity of Integral Functionals I. II, SIAM J. Control Optim., Vol. 15, 1977, pp. 521-538 and 991-1000. | Zbl 0361.46037

[15] R.T. Rockafellar, Integrals which are Convex Functionals I. II, Pacific J. Math., Vol. 24, 1968, pp. 525-539 and Vol. 39, 1971, pp. 439-469. | Zbl 0159.43804

[16] R.T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, 1972.

[17] M. Valadier, Closedness in the Weak Topology of the Dual Pair L1, C, J. Math. Anal. Appl., Vol. 69, 1979, pp. 17-34. | Zbl 0412.46040